A 33-year-old male asked:
what is the definition or description of: denavir (penciclovir) allergy?
1 doctor answer • 2 doctors weighed in
Psychiatry 25 years experience
Denavir allergy: Denavir (penciclovir) is an antiviral drug. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.rxlist.com/denavir-drug.htm
659 viewsReviewed >2 years ago
Last updated Jun 11, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.